Prime ends/Bibliography

From Citizendium, the Citizens' Compendium
Jump to: navigation, search
This article is developing and not approved.
Main Article
Talk
Related Articles  [?]
Bibliography  [?]
External Links  [?]
Citable Version  [?]
 
A list of key readings about Prime ends.
Please sort and annotate in a user-friendly manner. For formatting, consider using automated reference wikification.

C. Carathéodory, Über die Begrenzung einfach zusammenhängender Gebiete, Math. Ann. 73 (1913), 323–370.

D. B. A. Epstein, Prime ends, Proc. london math soc. 3 42, 1981, 385-414.

John N Mather, Topological proof of some purely topological consequences of Caratheodory’s theory of prime ends, Selected Studies, Th. M. Rassias, G. M. Rassias, eds. Amsterdam: North Holland, 1982, 225-255.

Christian Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag 1992.